Zoomed Image
  • Cipladon 500mg Effervescent Tablets 16's

Cipladon 500mg Effervescent Tablets 16's

kes405
Add to Cart

In stock 10.00 available!

Description
Cipladon contains Paracetamol 500 mg effervescent. It is used for the relief of headache including migraine, neuralgia, toothache, period pain, and rheumatic aches and pains. Symptomatic relief of colds, influenza and sore throats.
How to use
For oral administration only. Dissolve the tablets of Cipladon 500mg in water (about 200 ml) before swallowing.
Adults, the elderly and children over 16 years: two tablets to be taken up to four times daily. Maximum dose of 8 tablets in 24 hours.
Children 12-15 years : One tablet,every 4-6 hours when necessary to a maximum of 4 doses in 24 hours.
Children under 12 years of age: Not recommended